# SDR R61A202003200435

- Difficulty date: February 29, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17091909001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION, AFT FUSELAGE INTERNAL SHEAR CLIP AT FRAME 84 STRINGER 28R. REMOVED AND REPLACED AFT FUSELAGE INTERNAL
SHEAR CLIP AT FRAME 84 STRINGER 28R PER SRM 51-40-08. APPLIED SURFACE PROTECTIOIN TO RIVETS PER SRM 51-23-05, 51-23-06. A/C REMAINS IN CHECK.
